Journal of Symplectic Geometry

Holomorphic Discs and the Complex Mounge-Amperè equation

S. K. Donaldson

Abstract

In this paper we study a version of the Dirichlet problem for the homogeneous complex Monge-Amperè equation.

Article information

Source
J. Symplectic Geom., Volume 1, Number 2 (2002), 171-196.

Dates
First available in Project Euclid: 12 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1092316649

Mathematical Reviews number (MathSciNet)
MR1959581

Zentralblatt MATH identifier
1035.53102

Citation

Donaldson, S. K. Holomorphic Discs and the Complex Mounge-Amperè equation. J. Symplectic Geom. 1 (2002), no. 2, 171--196. https://projecteuclid.org/euclid.jsg/1092316649


Export citation